# SDR UALA2010042301352

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,450 hours, 9,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LT UPPER DOOR BUSSEL EMERGENCY LIGHT INOPERATIVE.  REPLACED LT UPPER DOOR BUSSEL EMERGENCY LIGHT, OP CHECKS GOOD.
